# SDR ASOA2013121709654

- Difficulty date: November 30, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,302 hours, 21,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L GOUGED AT BS 1154.  REPAIRED IAW REO 670-53-61-292 AND EC/TC REO 670-53-61-292.   MAJOR REPAIR.
